Aug 14, 2012
Hi doctor iam a Indian 40 year old male weight 64kg. .45 days back i had red color spots on my body and it spread near face also. i soon contacted doctor. after vdrl test i found +ve for syphilis and +ve for HIV. i was depressed. and i admitted hospital for syphilis treatment. after 2 days of treatment iam completely cured from syphilis. then i started ART treatment. initially i stared with (zidovidine300mg+lamivuidine150mg+navirapine200mg) morning tablet and night (zidovidine300mg+lamivuidine150mg) for 14 days. i had no problem but mild dizziness . after 14 days i started with(zidovidine300mg+lamivuidine150mg+navirapine200mg) morning one tablet and same one night dose. after taking this there was numbness in hand and left leg . after 2 days there were rashes all over chest and back. i was worried. after contacting doctor she advised me to have (zidovidine300mg+lamivuidine150mg) and night same dose plus allergy tablet. and effeivareng600mg tab. initially i had bad dreams but now i can manage. my body rashes still not gone completely. again rashes appear in neck and chin and small small dots in right hand. what should i do ? my cd4 is 346 ....pl help doctor.
| Response from Dr. Henry
If you are not having eye, mouth, swallowing, breathing, or liver problems we generally try to treat through NNRTI related rashes (safer to treat through efavirenz rashes then nevirapine rashes). Your rash may be due to one of the NNRTIs but other possibilities need to be considered (such as reaction to another drug your are taking, new problems such as recurrence of syphilis so a full clinical evaluation is recommended if the problem persists (rash occurs in the setting of nevirapine or efavirenz commonly-20-30%+). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.